# SDR DALA2024011800763

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 72,871 hours, 29,323 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 38805
- Part serial: 0736A
- Condition: Inoperative
- Location: Mlg
- Part time: 72,779 hours, 29,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3724 -ATB/LND GEAR- DUE TO LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. CORRECTIVE ACTION: PSEU FAULT 31-51001 (GSBV CL). INSTALLED NEW GROUND SPOILER INTERLOCK VALVE. LANDING GEAR SWING OPS CHECKS GOOD. PSEU BITE CHECK GOOD.
